# SDR ASOA200900395

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 23,647 hours, 19,714 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING AFTER RETRACTING LANDING GEAR ON CLIMBOUT (NOSE GEAR).  COMPLIED QRH 47000 LB NORMAL LANDING.  EMERGENCY DECLARED.  A/C RETURNED TO ATL AFTER T/O.
